If your period hasn't stopped in 4 months you should call your doctor. The depo works in a very different way - on the hypothalmus. If you can't remember to take you birth control every day, you may try a patch or ring. If that schedule doesn't work than depo is you next best option. If nothing else, your doctor will be able to give you something to stop the bleeding. (basically estrogen)
Ive heard that the depo is the best out there. except the fact that it can weaken your bones and make you gain weight. but if you havent stopped your period in 4 months you should deff. call your dr cause that doesnt sound right at all.
i am having the same problem actually,i got the first shot about 10 months ago and havent stopped bleeding since and every time i bring it up to a doctor they just tell me to wait it out. yeah it *****....
Same with me!
Ive been bleeding everyday since March 2009 after the depo! So i started taking the pill March 2010 and guess what im still bleeding!
I blame the depo and god knows what im going to do to sort it.
I just got the shot about a month ago and have been bleeding for the past 3 weeks. Just passed a blood clot last night that was about the size of the palm of my hand. I believe after my experience last night and what I've been reading on the depo shot, I'll be calling my doc today and getting switched to something different.
iam on depo i have bleed at all i have endoisios cant spell it soory its illns i got on my ovarys urths if iam not shot my pain like labor pain evry day i cant have kids case i do i could end up dead so sad iam only 19 gunna be 20 me my bf been toga year he gots 5kids my his ex,,but nun by me i want try but iam on shot now ...iam useing my freins\ds page lol had ?.. what do you think try help me,,,You shouldnt be bleeding at all
depo might now be the right birth control for you, you should talk to ur doctor about switching instead of dealing with bleeding for months on end.
I've been on the Depo Provera shot since the last summer of 09 and then after getting the shot I has my period for ten days and that was it.I spot here and there but very little.I think you should talk with you doctor to see whats going on and also that you should of check out the side effects before getting on the Depo Provera shot because Deop can cause Irregular, heavy, or no bleeding are common side effects of Depo Provera. After a year of use, many women stop having periods. Lack of a period becomes increasingly common with longer use but since your period hasn't stop you should see your doctor.
The depo is terrible! I would never recommend it to anyone I stopped taking the shot 2 years ago and I still go months with out periods and month's with periods!